MAUDE Adverse Event Report: Spectranetics Corporation GlideLight Laser Sheath; Device, Removal, Pacemaker Electrode, Percutaneous

Spectranetics Corporation GlideLight Laser Sheath; Device, Removal, Pacemaker Electrode, Percutaneous
Model Number 500-302
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Unintended Radiation Exposure (4565); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
GlideLight Laser Sheath
Common Device Name
Device, Removal, Pacemaker Electrode, Percutaneous
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50809413
Report Number3007284006-2026-00449
Device Sequence Number13414610
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)270806(10)0303547664
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500-302
Device Catalogue Number500-302
Device Lot Number0303547664
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight132 LB
Patient RaceAsian